About AJBM

   

Indexed By DRJI,SIS,ISI

Scope of Journal

The AshEse Journal of Business Management (AJBM) is an international journal published by AshEse Visionary Limited in Woolwich, United Kingdom which provides rapid publication (monthly) of research papers, review papers, review articles, mini review and short communications in all aspects of Business which include and not restricted to Marketing Management,  Financial Management, HR Management, Operations Management, IT Management, Supply Chain Management, Media Management, Rural Management, Agricultural Business Management,z Business Communication, etc.

 

Read more: About AJBM

Instructions for Authors

AshEse Journal of Business Management

The AshEse Journal of Business Management (AJBM) is an international journal which provides rapid publication (monthly) of research papers, review papers, review articles, mini review and short communications in all aspects of Business which include and not restricted to Marketing Management, Financial Management, HR Management, Operations Management, IT Management, Supply Chain Management, Media Management, Rural Management, Agricultural Business Management, Business Communication, etc.

Read more: Instructions for Authors

Latest Journals

  • Philosophy of mathematics: About afterlife and other philosophical thoughts +

    AshEse Journal of Physical Science                                                                   Vol. 3(3), pp. 044-045, May, 2019 ISSN: 2059-7827   © 2019 AshEse Visionary Limited   Short communication Read More
  • Mathematics: A philosophical approach to Fermat Last Theorem +

    AshEse Journal of Physical Science                                                                    Vol. 3(2), pp. 042-043, April, 2019 ISSN: 2059-7827    © 2019 AshEse Visionary Limited     Short Communication Mathematics: A philosophical approach to Fermat Last Theorem Adib Ben Jebara Retired researcher, Tunis, Tunisia. E-mail: This email address is being protected from spambots. You need JavaScript enabled to view it. Received : April, 2019 : Accepted date, May 2019 Considering the equation with infinite products z.z.z.z…= x.x.x.x…+y.y.y.y…and considering countable axiom of choice for at most ‘y’ elements sets we assume 5≤x≤y C  (2 through y)  something which exists equal to something which does not exist (z.z.z…..z…..), the equation has  no solution. Does it imply  that the finite equations for n≥5 have no solutions? Intuitively, for me, it is the case. The relation  between finite and infinite has  to be investigated according to Godel theorem that we are always in need of new axioms. We will  use a Custom made axiom for the proof of Fermat last theorem Keywords: Equation, axiom, elements.   Read More
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
  • 11
  • 12
  • 13
  • 14
  • 15
  • 16
  • 17
  • 18
  • 19
  • 20
  • 21
  • 22
  • 23
  • 24
  • 25
  • 26
  • 27
  • 28
  • 29
  • 30
  • 31
  • 32
  • 33
  • 34